Jump to content
Important Survey - Please Participate ×

Losing everything


[fe...]

Recommended Posts

[fe...]
Not sure how I can take this any longer...Crippling depression now; painful hands/burning, weakness, brain fog, tachycardia, SOB, ....I haven't even developed a plan to go down from .5 Clonazepam...not even sure I'm strong enough to survive this. I was searching and there is a 7-10 day detox then outpatient services which look tempting but I know they sometimes aren't the answer either...I feel like I'm dead. I don't know how to get past the physical and mental pain; no relief....
Link to comment
Share on other sites

I'm so sorry. I have a lot of your Sxs. Especially the painful, burning hand and weakness. I wish I had answeres  for us. I will keep you in my prayers🙏
Link to comment
Share on other sites

[fe...]
Thank you; I'm just not even sure how to find a doctor to help me taper or how to begin...Initially when I began, I made two huge cuts and have suffered greatly...I appreciate your words of support.
Link to comment
Share on other sites

[fe...]
Thank you tinwi...I've never known anything so horrible..I feel as if I'm stuck; the .5 hasn't helped...I'm having residual pain from ssri withdrawal
Link to comment
Share on other sites

Hardtocope--that detox program sounds like it might actually be a good thing for you. Normally I would not think it a great idea, but in your case it might work okay., Your dosage is not high, and your usage is not terribly long, and you would have tons of support getting off. Perhaps you could look into it and see what is involved and how you feel about it. It sounds like it couldn't be much worse that what you are going through right now.
Link to comment
Share on other sites

[fe...]
Thank you meowie...I'm seriously considering it...have been at this dosage since around May...It is certainly a horrible place to be.
Link to comment
Share on other sites

×
×
  • Create New...